Apr 25, 2006
I've been on Viramune and Combivir for about 2 years now with no problems, all good numbers. Although I have no side effects, I am worried about future side effects, more visual things. Should I stay on this combination or is there a better combo that is less likely to have any future visual side effects?
| Response from Dr. Conway
Of the medications that you are taking, the only one associated with visible body shpae changes to any extent is the zidovudine part of the Combivir. Given your good numbers (which I assume mean an undetectable viral load), it would be easy enough to change the Combivir to either Kivexa or Truvada, avoid even the remote possiblity of a visible side effect and then be able to take all of your medications once a day as a bonus.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Urethra After Performing Oral Sex Worried I Have
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
- Can Animal And Insect Bites Transmit Hepatitis?
- Condoms Videos
- If You Use A Condom Correctly Can You Get A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.